# SDR DALA2024012901322

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,767 hours, 9,013 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Worn
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 FWD CARGO DOOR INNER SKIN HAS AREA OF WEAR AT LOWER EDGE 39" AFT OF LEADING EDGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 615064-14 PRI REV 0, ER/A 615064-14 PRI REV 1, ER/A 615064-14 PRI REV 2, ER/A 615064-14 PRI REV 3 AND FINAL ER/A 615064-14 SECTION I REV A. (0172838)
